# SDR CALA2017032100668

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 76,299 hours, 18,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT AND RT FWD OVERWING DOOR EXIT IDENTIFIER LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK AT 21 DEF IAW AMM 33-51-07. OPS NML. INSPECTED EMERGENCY LIGHT OPERATION AFTER BATTERY PACK RPL. OPS CHECKS GOOD.
